Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 42, NWS St. Louis, MO

June 27, 2010Bond County, Fayette County, Montgomery County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 27, 2010, 7:39 PM CDT for Bond County, Fayette County, Montgomery County, Illinois. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2010, 7:39 PM CDT (00:39 UTC)
Expired
Jun 28, 2010, 1:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Bond County, IL, Fayette County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 7:39 PM CDTHEAVY RAIN 33 N Greenville, ILUSING A VARIETY OF RAIN GAUGES THAT ARE THEN AVERAGED OUT
Jun 27, 7:41 PM CDTFLASH FLOODGreenville, ILSTREET FLOODING TAKING PLACE ALONG ROADS IN SOUTHWEST GREENVILLE ... DEPTH AND IMPACT UNKNOWN
Jun 27, 9:02 PM CDTHEAVY RAIN 2.5Smithboro, ILFROM SMITHBORO FIRE DEPARTMENT
Jun 27, 9:23 PM CDTFLOODVandalia, ILNUMEROUS ROADS AROUND THE COUNTY UNDER WATER ... MOST NOTABLY LOCATIONS ALONG HIGHWAY 51 NORTH AND SOUTH OF VANDALIA WITH 4 TO 5 INCHES OF WATER OVER THE ROAD BUT NOT IMPASSIBLE
Jun 27, 9:23 PM CDTFLASH FLOODVandalia, ILNUMEROUS ROADS AROUND THE COUNTY UNDER WATER ... MOST NOTABLY LOCATIONS ALONG HIGHWAY 51 NORTH AND SOUTH OF VANDALIA WITH 4 TO 5 INCHES OF WATER OVER THE ROAD BUT NOT IMPASSIBLE
Jun 27, 9:28 PM CDTFLASH FLOODGreenville, ILILLINOIS HIGHWAY 127 HAS TWO FEET OF FLOWING WATER ABOUT 2 MILES EAST OF RENO. ILLINOIS HIGHWAY 140 BETWEEN SMITHBORO AND MULBERRY GROVE HAS SEVERAL INCHES OF FLOWING WATER...DEPTH UNKNOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
958 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WGUS53 KLSX 280039
FFWLSX
ILC005-051-135-280630-
/O.NEW.KLSX.FF.W.0042.100628T0039Z-100628T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT SUN JUN 27 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...

* UNTIL 130 AM CDT

* AT 739 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATES AND STORM SPOTTERS HAVE REPORTED 
  BETWEEN TWO AND THREE AND ONE HALF INCHES OF RAINFALL BETWEEN 6 
  AND 7:30 PM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GREENVILLE...VANDALIA...BROWNSTOWN...COFFEEN...MULBERRY GROVE...
  RAMSEY...RENO...SORENTO...ST. ELMO...VAN BURENSBURG...WOBURN AND
  WRIGHTS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.

&&

LAT...LON 3894 8882 3883 8960 3887 8961 3887 8964
      3899 8965 3900 8968 3910 8971 3921 8881

$$

TES
1 follow-up statement
152 
WGUS73 KLSX 280334
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 PM CDT SUN JUN 27 2010

ILC005-051-135-280630-
/O.CON.KLSX.FF.W.0042.000000T0000Z-100628T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY IL-BOND IL-FAYETTE IL-
1034 PM CDT SUN JUN 27 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR FAYETTE...NORTHERN BOND
AND SOUTHERN MONTGOMERY COUNTIES UNTIL 130 AM CDT...

AT 1025 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
FROM VERY HEAVY RAINFALL ACROSS THE WARNED AREA THAT WAS RECEIVED 
FROM THUNDERSTORMS. BOTH RADAR ESTIMATES AND STORM SPOTTERS REPORT 
RAINFALL AMOUNTS BETWEEN 3 AND 5 INCHES...WITH LOCALLY HIGHER 
AMOUNTS...FOR MANY LOCATIONS. THE HEAVIEST AMOUNTS WERE LOCATED 
ALONG A STRIPE ALONG AND JUST NORTH OF INTERSTATE 70 RUNNING THROUGH 
BOND AND FAYETTE COUNTIES...WHERE REPORTS OF WIDESPREAD FLOODING ON 
MAJOR ROADS IS ONGOING...INCLUDING SEVERAL REPORTS FROM U.S. HIGHWAY 
51 NEAR VANDALIA...AND REPORTS FROM STATE HIGHWAYS 127 NEAR RENO AND 
140 BETWEEN SMITHBORO AND MULBERRY GROVE. 

CONTINUING RUNOFF FROM THIS EXCESSIVE RAINFALL WILL RESULT IN 
FLOODING TO PERSIST. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...GREENVILLE...VANDALIA...BROWNSTOWN...COFFEEN...MULBERRY 
GROVE...RAMSEY...RENO...SORENTO...ST. ELMO...VAN BURENSBURG...WOBURN 
AND WRIGHTS CORNER.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A TENTH OF AN INCH ARE 
EXPECTED FOR THE REST OF THE NIGHT...AS THE HEAVY RAIN HAS PUSHED 
WELL SOUTH OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3894 8882 3883 8960 3887 8961 3887 8964
      3899 8965 3900 8968 3910 8971 3921 8881

$$

TES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 2:28 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 27, 2:28 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
228 PM CDT SUN JUN 27 2010

.DISCUSSION...
/228 PM CDT SUN JUN 27 2010/

MAIN CONCERN DEALS WITH COVERAGE AND SEVERITY OF TSRA OVER THE CWA
THE NEXT 24 HOURS. COLD FRONT CURRENTLY EXTENDED FROM SERN IA
SWWD TO SOUTH OF KANSAS CITY AT 19Z. THE AIR MASS AHEAD OF THE
FRONT HAS RECOVERED FROM THE MCS GENERATED OUTFLOW THAT WAS OVER
THE AREA THIS MORNING. MLCAPES NOW RANGE FROM 1000-3000 J/KG WITH
LITTLE CINH LEFT. SOME WEAK CELLS HAVE DEVELOPED OVER THE ERN
OZARKS...AND SATELLITE IS ALSO SHOWING THAT THE CU FIELD IS
BECOMING MORE AGITATED AHEAD OF THE COLD FRONT OVER CNTRL AND
NERN MO. THIS GOES ALONG WITH THE IDEA OF THE 12Z NCEP WRF AND
LATEST RUNS OF THE HRRR/RUC THAT TSRA SHOULD INCREASE IN AREAL
COVERAGE OVER THE CWA THE REST OF THE AFTERNOON INTO THIS EVENING
WITH FORECAST CAPES ABOVE 4000 J/KG BETWEEN 21-00Z. MID-DEEP LAYER
SHEAR WILL REMAIN WEAK AND CONVERGENCE IS NOT PARTICULARLY STRONG
ALONG THE FRONT WHICH SHOULD LIMIT WIDESPREAD SEVERE POTENTIAL...
BUT VERY UNSTABLE ATMOSPHERE AND DELTA THETA-E'S AROUND 30K
BETWEEN SFC-750MB SUGGEST THE POTENTIAL FOR ISOLD SVR TSRA
THROUGH LATE EVENING. STORMS MAY ALSO BE EFFICIENT HEAVY RAIN
PRODUCERS GIVEN THE PWATS AROUND 2 INCHES AND WARM CLOUD LAYERS
OVER 4KM. HAVE LIKELY OR BETTER CHANCES GOING OVER THE SRN HALF OF
THE CWA TONIGHT...AND THEN JUST CHANCE POPS CONFINED TO THE SERN
MO/SRN IL COUNTIES ON MONDAY MORNING ALONG THE EXITING FRONT.
LARGE SCALE SUBSIDENCE WILL SET IN BEHIND EXITING SFC FRONT/GREAT
LAKES TROUGH STARTING A DRY PERIOD THAT WILL LAST THROUGH THE REST
OF THE WEEK.

GFS/NAM MOS AND SREF 2M TEMPS ARE IN GOOD AGREEMENT THE NEXT FEW
DAYS AND DID NOT SEE MUCH REASON TO DEVIATE FROM THEM.

WILL KEEP A DRY FORECAST GOING LATE WEEK AND NEXT WEEKEND WITH TEMPS
CLIMBING BACK TO WARM NORMALS BY INDEPENDENCE DAY. THERE IS A BIT
MORE UNCERTAINTY TODAY AS BOTH THE 00Z AND 12Z CANADIAN GEM/GFS
ARE TRYING TO BRING THE REMNANTS OF ALEX NWD INTO THE MID MS
VALLEY BY NEXT SUNDAY. LATEST TPC GUIDANCE GOES ALONG WITH THE
ECMWF KEEPING ALEX ON A MORE WNWWD COURSE DURING THE WEEK. THE
ECMWF IS SHOWING MUCH BETTER RUN-TO-RUN CONTINUITY OVER THE PAST
24 HOURS...SHOWING THE SLOW PROGRESSION OF THE LONGWAVE RIDGE
THROUGH THE CNTRL CONUS WHICH SHOULD CAUSE LARGE SCALE NEUTRAL OR
DOWNWARD MOTION THROUGH THE PERIOD. THE ECMWF DOES INDICATE GULF
MOISTURE WILL BEGIN TO RETURN FROM THE SW BY SUNDAY...BUT THERE IS
NO DISCERNIBLE FORCING FOR IT TO ACT ON TO WARRANT ADDING POPS AT
THIS POINT. 850MB TEMPS AROUND +13C WITH ELY SFC WINDS ON THURSDAY
WILL WARM TO NEAR +20C WITH SLY WINDS OVER THE WEEKEND.

BRITT

&&

.AVIATION...
/1244 PM CDT SUN JUN 27 2010/

MAIN CONCERN IS TSTMS CHANCES THRU THE EVENING. SHRA/TSTM FROM
THIS MORNING ARE FINALLY DYING...LEAVING LEFT OVER MID/HIGH LEVEL
CLOUDINESS. THESE SHOULD GENERALLY THIN AS THE AFTERNOON
PROGRESSES. ADDITIONAL SHRA/TSTM SHOULD DEVELOP ALONG AND AHEAD
OF A COLD FRONT THAT IS FCST TO MOVE THROUGH THE AREA THIS
EVENING. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT. SKIES ARE EXPECTED TO CLEAR OUT
TOWARDS DAYBREAK. INITIAL GUSTY SW WINDS WILL GRADUALLY BECOME WLY
OVERNIGHT...THEN NWLY TOMORROW MORNING. VFR CONDITIONS ARE
EXPECTED ON MONDAY WITH LIGHT NWLY WINDS AND JUST SOME SCT HIGH
CLOUDS IN THE MORNING.

SPECIFICS FOR KSTL...

OUTFLOW BNDRY ASSOC WITH EARLY CONVECTION CAUSED WINDS TO BECOME
NWLY AROUND 1630Z. WINDS ARE JUST NOW BEGINNING TO RECOVER FORM
THIS INTERRUPTION. STILL EXPECT THEM TO BE RATHER GUSTY THIS
AFTERNOON. EARLIER CONVECTION HAS ALL BUT DISSIPATED. EXPECT MORE
SHRA/TSTM TO DVLP ALONG/AHEAD OF COLD FRONT THAT IS FCST TO PASS
THROUGH STL METRO AROUND 6Z. THERE COULD BE SOME ADDITIONAL
DEVELOPMENT THIS AFTERNOON...BUT EXPECT GREATEST COVERAGE TO BE
AFTER 00Z. MODELS ARE HINTING AT A 3-6 HR WINDOW OF POST FRONTAL
HIGH END MVFR CIGS OVERNIGHT. BEST CHANCES FOR THIS ARE ALONG AND
EAST OF THE MS RIVER. NOT CONFIDENT IN THIS SCENARIO...GENERALLY
WENT WITH 4 KFT CIGS OVERNIGHT.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 27, 5:22 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
522 PM CDT SUN JUN 27 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
522 PM CDT SUN JUN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE THIS EVENING THAT COULD PRODUCE WIND GUSTS TO 60
MPH...QUARTER SIZE HAIL AND HEAVY DOWNPOURS. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

MODERATE TO MAJOR FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS. PLEASE SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL BE LIMITED TO SOUTHEAST
MISSOURI AND EXTREME SOUTHWEST ILLINOIS ON MONDAY AS THE COLD
FRONT EXITS THE REGION.

MODERATE TO MAJOR FLOODING IS FORECAST TO CONTINUE ALONG PARTS OF
THE MISSISSIPPI...ILLINOIS AND LA MOINE RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION ON A LIMITED BASIS IS POSSIBLE THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 27, 7:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     DUTZOW                  38.61N  90.99W
06/27/2010  M45 MPH          WARREN             MO   TRAINED SPOTTER

&&

TES
Local storm report, Jun 27, 7:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
713 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     1 NW GRAFTON            38.98N  90.44W
06/27/2010                   JERSEY             IL   AMATEUR RADIO

            IN PERE MARQUETTE PARK ... TREES DOWN. TIME ESTIMATED
            FROM RADAR.

&&

SIPPRELL
Local storm report, Jun 27, 7:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND DMG     VANDALIA                38.98N  89.10W
06/27/2010                   FAYETTE            IL   LAW ENFORCEMENT

            TREES OF UNKNOWN SIZE DOWNED IN VANDALIA AND ALSO IN
            ST. ELMO. WATER OVER THE ROAD AT U.S. HIGHWAY 40 OF
            UNKNOWN DEPTH.

&&

TES
Local storm report, Jun 27, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     WOOD RIVER              38.86N  90.08W
06/27/2010                   MADISON            IL   AMATEUR RADIO

            NUMEROUS LIMBS DOWN AS LARGE AS 8 INCHES. TIME
            ESTIMATED FROM RADAR.

&&

SIPPRELL
Local storm report, Jun 27, 7:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
733 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     FLASH FLOOD      1 E ALTON               38.90N  90.14W
06/27/2010                   MADISON            IL   AMATEUR RADIO

            SIX INCHES OF WATER OVER ROADWAYS IN EAST ALTON

&&

SIPPRELL
Local storm report, Jun 27, 7:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 PM CDT SUN JUN 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       LINN                    38.48N  91.84W
06/27/2010  M1.25 INCH       OSAGE              MO   TRAINED SPOTTER

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:09 PM CDTSevere Thunderstorm WarningLSXJersey, Madison36 min
Jun 27, 7:10 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Montgomery4 hr
Jun 27, 7:17 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair43 min
Jun 27, 7:31 PM CDTAreal Flood AdvisoryLSXCalhoun, Jersey, Madison4 hr
Jun 27, 8:42 PM CDTSevere Thunderstorm WarningLSXClinton, Marion, Washington28 min
Jun 27, 8:51 PM CDTSevere Thunderstorm WarningLSXMarion24 min
Jun 28, 1:33 AM CDTAreal Flood WarningLSXBond, Fayette8 hr
Jun 28, 9:21 AM CDTRiver Flood WarningLSXFayette35 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.